I have a question, wondering if anyone can give me input. I am a recovering addict that has been drug/alcohol free for a year now. But due to severe migraines, my neurologist has me taking together with my migraine meds a muscle relaxer, cyclobenzaprine. Do you think of this as an addictive drug??
7 Jun 2008
Muscle relaxants aren't physically addictive, however just about anything can be psychologically addicting, and you already have that propensity. They have sedative properties, so be very careful to take only as needed, and never more then what's prescribed, it is possible to relapse because of them, just because you may enjoy the feeling they give you. Muscle relaxants almost fall into the addictive category, it's definitely a gray area. please be careful and aware, don't forget your past and you should be okay. If you start liking them, then you may have a problem.
8 Jun 2008
Not a big difference between the two, I think Soma is more sedating, but I've found Flexeril to relax muscles better. Soma seems to work more effectively in conjunction with narcotic pain meds. A 10mg Flexeril will put you to sleep though, but you can always split them in half.
- Cyclobenzaprine Information for Consumers
- Cyclobenzaprine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyclobenzaprine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I have a yellow 10mg and it is too strong but is not scored to be broken, can I cut it in half or will it release too much at one time?
1 answer • 26 Dec 2010
i am referring to normal drug screening at most retail shops.
1 answer • 17 May 2011
I suddenly started experiencing debilitating migranes back in January. I have been to the doctor on?
... countless occasions not being able to focus or get through work. I have slowly been increasing my dosage of Amitriptyline, which I now take 75mg ...
5 answers • 24 Sep 2012
I had a cyclobenzaprine, for which i'm prescribed and allergy pill in my hand. by mistake I took the allergy pill and gave my fiancé the ...
2 answers • 8 May 2013